U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

How long will tetracaine dilate a pupil?

1 doctor answer1 doctor weighed in
Dr. Benjamin Nguyen
A Verified Doctoranswered
14 years experience
It should not dilate: Tetracaine is an ester local anesthetic that is commonly used to numb the eye. Tetracaine usually does not cause pupillary dilation. Tetracaine is quickly eliminated and should not last for more than an hour.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 45-year-old member asked:
I have horners syndrome. How do they dilate pupils?
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
Is it weird that I can control the dilation of my pupils?
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
How long the effect of pupil dilatation lasts if atropine drops?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Can you dilate or shrink your pupils without any problems even while wearing contact lens?
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
Does alcohol cause pupil dilation?
1 doctor answer6 doctors weighed in
Last updated Aug 27, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.